I have at the moment a pretty nasty cold. It started with a sore throat that persisted many days and then all of a sudden, I got hit with the whole shebang. You know, stuffy nose, watery eyes, coughing like a mad woman! I usually just take Dayquil for these symptoms and hope it helps get this virus out of me. I was diagnosed with GERD (acid reflux disease) about a year ago and this is my first cold since then. So, like usual I have been taking Dayquil. But this time I have been noticing that every time I take it my stomach feels uneasy. The feeling usually passes within minutes. However, I just took it and within seconds felt very nauseous. I honestly thought I was going to vomit multiple times. I also got extremely bad heartburn. My chest was burning as well as my upper back. And where my sternum is was pretty sore to touch even. So my question is, is this normal to have? Should I no longer take Dayquil knowing this is what happened?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2013 • 2 answers
Posted 21 Nov 2014 • 1 answer
Posted 18 Aug 2015 • 0 answers
Posted 13 Jan 2017 • 0 answers
Posted 17 Apr 2017 • 0 answers